# SDR ASAA1058552

- Difficulty date: November 26, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 13,945 hours, 4,186 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 6810
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 34,467 hours, 13,218 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ISOLATION VALVE CLOSED L PACK OFF ENGINE NR 1 BLEED OFF LEFT DUCT PRESSURE READS 15 PSI.  ACCOMPLISHED FIM TASK 36 10 00 810 802.  DUCT PRESS DROPS BELOW 10 PSI.  OPS CHECK NORMAL  VERIFICATION FLIGHT UNSATISFACTORY.  NO HIGH STAGE CROSSOVER ON ENGINE NR 1 WHEN THRUST IS REDUCED TO IDLE.  FOUND BROKEN CONTROL PSI SENSE TUBE AND HIGH STAGE VALVE BAD.  REMOVED AND REPLACED HIGH STAGE VALVE AND SENSE TUBE.  NO LEAKS NOTED REF MM 36 11 06 000 801.  PERFORMED ENG BLEED AIR CROSSOVER, OPS TEST NORMAL REF MM 36 11 00.  ALL WORK PERFORMED ON NR 1 ENG VERIFICATION FLIGHT SUCCESSFUL.
